# SDR IXXA060095S

- Difficulty date: October 4, 2004
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 600
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND RIGHT WING TRAILING EDGE UPPER RIB CRACKED AT STATION XW65.  REMOVED FASTENERS AS NEEDED TO REMOVE DAMAGED RIB.  FABRICATED NEW RIB.  LOCATED, DRILLED TRIMMED, TREATED, PRIMED, INSTALLED NEW RIB AND FASTENERS AT RIGHT WING TRAILING EDGE STATION XW65. IAW DC8 SRM 57-1-0, 51-1-20, 51-1-21, 51-3-0, 51-1-4, 51-1-5, AND 51-1-8.
